RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 462, Pages 5–38 (Mi znsl6494)  

Nonunitary representations of the groups of $U(p,q)$-currents for $q\geq p>1$

A. M. Vershikabc, M. I. Graev

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b St. Petersburg State University, St. Petersburg, Russia
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow, Russia

Abstract: The purpose of this paper is to give a construction of representations of the group of currents for semisimple groups of rank greater than one. Such groups have no unitary representations in the Fock space, since the semisimple groups of this form have no nontrivial cohomology in faithful irreducible representations. Thus we first construct cohomology of the semisimple groups in nonunitary representations. The principal method is to reduce all constructions to Iwasawa subgroups (solvable subgroups of the semisimple groups), with subsequent extension to the original group. The resulting representation is realized in the so-called quasi-Poisson Hilbert space associated with natural measures on infinite-dimensional spaces.

Key words and phrases: Iwasawa subgroup, cohomology, current group, nonunitary representations.

Funding Agency Grant Number
Russian Science Foundation 17-71-20153


Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 232:2, 99–120

UDC: 517.986
Received: 24.11.2017

Citation: A. M. Vershik, M. I. Graev, “Nonunitary representations of the groups of $U(p,q)$-currents for $q\geq p>1$”, Representation theory, dynamical systems, combinatorial methods. Part XXVIII, Zap. Nauchn. Sem. POMI, 462, POMI, St. Petersburg, 2017, 5–38; J. Math. Sci. (N. Y.), 232:2 (2018), 99–120

Citation in format AMSBIB
\Bibitem{VerGra17}
\by A.~M.~Vershik, M.~I.~Graev
\paper Nonunitary representations of the groups of $U(p,q)$-currents for $q\geq p>1$
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XXVIII
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 462
\pages 5--38
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6494}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2018
\vol 232
\issue 2
\pages 99--120
\crossref{https://doi.org/10.1007/s10958-018-3861-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047405083}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6494
  • http://mi.mathnet.ru/eng/znsl/v462/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:69
    Full text:14
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020